ON FAMILIES OF BIPARTITE GRAPHS ASSOCIATED WITH SUMS OF GENERALIZED ORDER-k FIBONACCI AND LUCAS NUMBERS


KILIÇ E., TAŞCI D.

ARS COMBINATORIA, vol.94, pp.13-23, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 94
  • Publication Date: 2010
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.13-23
  • Gazi University Affiliated: Yes

Abstract

In this paper, we consider the relationships between the sums of the generalized order-k Fibonacci and Lucas numbers and 1-factors of bipartite graphs.